| Catalog Number |
S1173108PD |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebw1843 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the facility that they found a leak due to a crack near the hub.It was stated that this has occurred with four patients.No patient details available at this time; date of occurrence was not reported.No injury to the patients were reported.This file is for the second of the four events reported.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebw1843 showed no other similar product complaint(s) from this lot number.
Event or Problem Description